# SDR DAT2005F00009

- Difficulty date: July 14, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N334AC
- Make and model: Stbros SD330
- Aircraft serial: SH3029
- Engine: Pwa PT6*
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: AHA1236
- Condition: Deflated
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE LT MAIN WHEEL ASSY DEFLATED DURING TAXI AFTER LANDING.  MECHANIC WAS DISPATCHED AND REMOVED THE DEFLATED LT MAIN WHEEL AND REPLACED WITH A SERVICEABLE MAIN WHEEL ASSY IAW MM.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (K)
